The branching of periodic solutions of autonomous systems and of differential equations in Banach spaces
Doklady Akademii Nauk, Tome 176 (1967) no. 1, pp. 9-12
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_176_1_a0,
author = {P. G. Aizengendler and M. M. Vainberg},
title = {The branching of periodic solutions of autonomous systems and of differential equations in {Banach} spaces},
journal = {Doklady Akademii Nauk},
pages = {9--12},
year = {1967},
volume = {176},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_176_1_a0/}
}
TY - JOUR AU - P. G. Aizengendler AU - M. M. Vainberg TI - The branching of periodic solutions of autonomous systems and of differential equations in Banach spaces JO - Doklady Akademii Nauk PY - 1967 SP - 9 EP - 12 VL - 176 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1967_176_1_a0/ LA - ru ID - DAN_1967_176_1_a0 ER -
%0 Journal Article %A P. G. Aizengendler %A M. M. Vainberg %T The branching of periodic solutions of autonomous systems and of differential equations in Banach spaces %J Doklady Akademii Nauk %D 1967 %P 9-12 %V 176 %N 1 %U http://geodesic.mathdoc.fr/item/DAN_1967_176_1_a0/ %G ru %F DAN_1967_176_1_a0
P. G. Aizengendler; M. M. Vainberg. The branching of periodic solutions of autonomous systems and of differential equations in Banach spaces. Doklady Akademii Nauk, Tome 176 (1967) no. 1, pp. 9-12. http://geodesic.mathdoc.fr/item/DAN_1967_176_1_a0/